Title: SiO2 hole traps with small cross section
Authors: Afanas'ev, Valeri ×
deNijs, J.M.M.
Balk, P. #
Issue Date: 1995
Publisher: American Institute of Physics
Series Title: Applied Physics Letters vol:66 issue:14 pages:1738-1740
ISSN: 0003-6951
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Semiconductor Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science